# SDR CALA9700159

- Difficulty date: February 4, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14233
- Make and model: Boeing 737217
- Aircraft serial: 19887
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Corroded
- Location: Bs 250-277
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND STA 250 RT VERTICAL STIFFENER, STA 277 RT FRAME WEB, STA 270 RT SHEAR TIE ANGLE CHORD IN RT NOSE WHEEL WELL CORRODED.  A VERTICAL BEAM, FRAME WEB REPAIR ANGLES, AND SHEAR TIE REPAIR ANGLES WERE FABRICATED AND INSTALLED IAW SRM 53-10-2, 51-10-2, AND 53-10-4.
